# SDR USAASB98080

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 7003 - AFTER TAKEOFF, AT APPROX 10,000 FT, THE CABIN FILLED WITH SMOKE.  CAPTAIN DUMPED PRESSURE, OPENED OUTFLOW VALVE AND PLACED RECIRCULATION FAN ON HIGH.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO EWR.  DURNG DESCENT, CABIN CLEARED WITH MINOR SMELL OF SMOKE.  FLIGHT LANDED NORMAL WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE CHECKED BOTH ENGINES AND AIR CONDITION BAYS FOR DUCT SECURITY AND LEAKS.  FOUND OK.  CHECKED AIRCRAFT FOR SKYDROL LEAKS.  NONE FOUND.  CHECKED LAVS AND GALLEY EQUIPMENT.  FOUND NORMAL.  RAN EACH PACK OFF OF APU AND ENGINES.  NO SMOKE NOTED.  COULD NOT DUPLICATE SMOKE OR SMELL.  (M)
